# SDR SWAA052346

- Difficulty date: August 6, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 68,714 hours, 46,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND LT & RT AFT CABIN EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
